# SDR DALA2019062413774

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 64,615 hours, 24,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Condition: Out Of Adjust
- Location: Door Arming Indi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WON'T ENGAGE FULLY IN ARMED POSITION.   THE GIRT BAR WILL NOT MOVE FULL TRAVEL. ARMED LIGHT WILL ILLUMINATE BUT BAR SLIDES WON'T GO INTO SILL LOCKS. REMOVED THE R2 DOOR SLIDE PACK AND KNUCKLE KNOCKER PANEL. FOUND KNUCKLE KNOCKER ACTUATOR ROD OUT OF ADJUSTMENT.  ADJUSTED KNUCKLE KNOCKER ACTUATOR ROD PER AMM 25-11. INSTALLED KNUCKLE KNOCKER PANEL. INSTALLED R2 DOOR SLIDE PER AMDS CARD.
